Cart (Loading....) | Create Account
Close category search window
 

A functional expansion approach to the solution of nonlinear feedback problems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Singh, R. ; MITRE Corporation, McLean, VA, USA ; Johnson, T.L.

The application of a functional expansion technique introduced by Bellman to the determination of nonlinear optimal control laws is described. For a certain class of "smooth" control problems, it is demonstrated that the expansion technique may be improved by use of a nonlinear (rather than linear) auxiliary equation which is based on a known cost-to-go function for an associated "linear-quadratic" optimal control problem.

Published in:

Automatic Control, IEEE Transactions on  (Volume:26 ,  Issue: 2 )

Date of Publication:

Apr 1981

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.